ArchiveVolume 7, Issue 6, December 2019
Asmaa Mohammed Kanan, Asma Ali Elbeleze, Afaf Abubaker
Pages: 152-156     Published Online: Nov. 18, 2019
DOI: 10.11648/j.ajam.20190706.11        Views 553      Downloads 207
Badawi Hamza Elbadawi Ibrahim, Qixiang Dong, Zhengdi Zhang
Pages: 157-163     Published Online: Dec. 30, 2019
DOI: 10.11648/j.ajam.20190706.13        Views 469      Downloads 214
Gang Zhu, Chunyan He
Pages: 164-176     Published Online: Dec. 30, 2019
DOI: 10.11648/j.ajam.20190706.14        Views 473      Downloads 132
Femi Samuel Adeyinka
Pages: 177-182     Published Online: Dec. 31, 2019
DOI: 10.11648/j.ajam.20190706.15        Views 483      Downloads 166
(This article belongs to the Special Issue On Transmuted Family of Distributions with Applications )
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186